# SDR DALA1016700618

- Difficulty date: June 12, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365 RBL 46 SEAT TRACK CORROSION.  REMOVED AND REPLACED SECTION OF SEAT TRACK (DL757101866).
